Translator Disclaimer
June 2013 Asian options under one-sided Lévy models
P. Patie
Author Affiliations +
J. Appl. Probab. 50(2): 359-373 (June 2013). DOI: 10.1239/jap/1371648946

Abstract

We generalize, in terms of power series, the celebrated Geman-Yor formula for the pricing of Asian options in the framework of spectrally negative Lévy-driven assets. We illustrate our result by providing some new examples.

Citation

Download Citation

P. Patie. "Asian options under one-sided Lévy models." J. Appl. Probab. 50 (2) 359 - 373, June 2013. https://doi.org/10.1239/jap/1371648946

Information

Published: June 2013
First available in Project Euclid: 19 June 2013

zbMATH: 1266.91109
MathSciNet: MR3102485
Digital Object Identifier: 10.1239/jap/1371648946

Subjects:
Primary: 60G51, 91G20

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • June 2013
Back to Top